# SDR SWAA2022020121059

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AED MOPSILL / BLENDED DAMAGED AREA ON AED MOPSILL 2.5' X 1.5' AREA ORIGINAL THICKNESS 0.080; REMOVED 0.024' MAT. FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1; REMOVED & REPLACED AED MOPSILL IAW BOEING DRAWING 14A8501 & SRM 51-40-02.
